advertisement
Question
Posted by: crampy | 2007/02/24

Muscle cramps

I use lipitor and simbicort turbohaler as chronic medications. Suffer from severe muscle cramps at night in calves and feet, sometimes both simultaneously.
Do not get any rest and is desperate. Apparantly this is a side effect of my medication? Is there anything that will relieve this?
Am also using slowmag daily.
Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Crampy
Could be your lipitor that is causing the symptoms - just ask your GP to check the dose and to also have a look at your potassium and calcium bloodlevels too?
Stretch your calves before you go to bed - stand about 1 meter away from the wall facing the wall and put your hands against the wall, now walk/shuffle backwards slowly so far as you can go until you feel the pull in the calves - hold for 15-20 counts.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement